# SDR FDEA201107052586

- Difficulty date: July 5, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,408 hours, 16,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902865
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BS 1781 FLOORBEAM UPPER CHORD AFT FLANGE LOWER SURFACE CORRODED RBL 26-31. REMOVED FLOORBEAM AND ROLLER TRAYS TO GAIN ACCESS TO DAMAGED AREAS IAW SRM 57-31-01 VII.  CLEANED UP CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-21-01 VII. AND 53-00-01 VI.  FABRICATED REPAIR PARTS ANGLES AND FILLER IAW SRM 53-00-01 FIG 7 DETAIL 1 VI.  TREATED AND PRIMED IAW SRM 51-21-01 V II. REINSTALLED STRUCTURE PREVIOUSLY REMOVED FOR ACCESS IAW SRM 51-31-01 VII.
